# SDR KCSA2015122317

- Difficulty date: December 23, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 80,951 hours, 11,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D17
- Part serial: 0633
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND ESCAPE REEL DAMAGED.  R & R THE ESCAPE REEL IAW MM 25-61-01 POSITION NR 3.
